# SDR DL76L091889

- Difficulty date: May 11, 2007
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 77,650 hours, 11,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Collar
- Part number: 113T2201
- Condition: Damaged
- Location: Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING T/E- INBD FLAP- MAIN FLAP - COLLAR FITTING REPAIR IAW 01-073591-12 ME12 LT AND ME13 RT , EO 01-073591-12 ME12 LT AND ME13 RT.
